Graphs and functional equations
Annales Fennici Mathematici, Tome 18 (1993) no. 2, pp. 343-354
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Lowell J. Hansen 1 ; Harold S. Shapiro 2
@article{AFM_1993_18_2_a7,
author = {Lowell J. Hansen and Harold S. Shapiro},
title = {Graphs and functional equations},
journal = {Annales Fennici Mathematici},
pages = {343--354},
year = {1993},
volume = {18},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1993_18_2_a7/}
}
Lowell J. Hansen; Harold S. Shapiro. Graphs and functional equations. Annales Fennici Mathematici, Tome 18 (1993) no. 2, pp. 343-354. http://geodesic.mathdoc.fr/item/AFM_1993_18_2_a7/